MathSciNet Relay Station
MathSciNet bibliographic data
MR1780272 (2001f:15031) 15A69 (15A18 65F30)
De Lathauwer, Lieven; De Moor, Bart; Vandewalle, Joos A multilinear singular value decomposition. SIAM J. Matrix Anal. Appl. 21 (2000), no. 4, 1253–1278 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement